# SDR DHL2005746529

- Difficulty date: August 7, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 57,204 hours, 31,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR RT LWR TORQUE BOX HORIZONTAL SUPPORT IS CRACKED AT STA 1263 RBL 18 NDT VERIFIED.  REMOVED CRACKED EXISTING REPAIR IAW B727 SRM 51-30-2.  FABBED NEW ANGLE REPAIR MAT 15-5 PH SS .063 PO 315722 8"X 3 1/2" IAW B727 SRM 53-10-2 FIG 1, S/B 727-53-0129 & SRM 51-40-3 FIG 1. TREATED AND PRIMED PART IAW B727 SRM 51-10-2.  INSTALLED REPAIR ANGLE IAW B727 SRM 51-40-3 FIG 1 AND S/B 727-53-0129.
